# SDR RAIA0003002

- Difficulty date: March 3, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 4,033 hours, 3,146 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Seal
- Part number: S243230
- Condition: Leaking
- Location: Bleed Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

7621 - XNA - EICAS NUMBER 2 BLEED LEAK MESSAGE APPEARED IN FLIGHT.  CREW DIVERTED TO SGF.  MAINTENANCE INSPECTED AND REPLACED RIGHT ENGINE BLEED LINE SEALS.
